Search - Université Paris Cité Access content directly

Filter your results

82 Results
Domains : math.math-sg

On the homotopy types of Kaehler manifolds and the birational Kodaira problem

Claire Voisin
Preprints, Working Papers, ... hal-00021781v1

On the homotopy types of compact kaehler and complex projective manifolds

Claire Voisin
Inventiones Mathematicae, 2004, 157, pp.329-343
Journal articles hal-00021780v1
Image document

Positive isotopies of Legendrian submanifolds and applications

Vincent Colin , Emmanuel Ferrand , Petya Pushkar
International Mathematics Research Notices, 2017, 20, pp.6231-6254
Journal articles hal-00463048v1
Image document

Viscosity solutions of Hamilton-Jacobi equations and iterated minmax

Qiaoling Wei
Symplectic Geometry [math.SG]. Université Paris-Diderot - Paris VII, 2013. English. ⟨NNT : ⟩
Theses tel-00963780v1

Asymptotic representations of Hamiltonian diffeomorphisms and quantization

Laurent Charles , Leonid Polterovich
Groups, Geometry, and Dynamics, 2022, 16 (4), pp.1369-1387. ⟨10.4171/ggd/696⟩
Journal articles hal-04005649v1
Image document

The equivariant index of twisted dirac operators and semi-classical limits

Paul-Emile Paradan , Michele Vergne
Lie Groups, Geometry, and Representation Theory, 326, Birkhäuser, pp.419-458, 2018, Progress in Mathematics, 978-3-030-02190-0. ⟨10.1007/978-3-030-02191-7_15⟩
Book sections hal-01577715v2

A property of conformally Hamiltonian vector fields; application to the Kepler problem

Charles-Michel Marle
Journal of Geometric Mechanics, 2012
Journal articles hal-00940264v1
Image document

Invariants of gradient (Morse) complexes and artificial neural nets

Serguei Barannikov
Preprints, Working Papers, ... hal-02183050v1
Image document

Sheaf quantization of Hamiltonian isotopies and applications to non displaceability problems

Stephane Guillermou , Masaki Kashiwara , Pierre Schapira
Preprints, Working Papers, ... hal-00480993v4

Projection stéréographique et moments, version corrigée

Charles-Michel Marle
Preprints, Working Papers, ... hal-02557518v1
Image document

EA-Matrix Integrals of Associative Algebras and Equivariant Localization

Serguei Barannikov
Arnold Mathematical Journal, 2010, 2019 (5), pp.97-104. ⟨10.1007/s40598-019-00111-0⟩
Journal articles hal-00507788v2
Image document

Exponential Estimate for the asymptotics of Bergman kernels

Xiaonan Ma , George Marinescu
Preprints, Working Papers, ... hal-00872450v2

On a quasimorphism of Hamiltonian diffeomorphisms and quantization

Laurent Charles
Preprints, Working Papers, ... hal-02423676v1

$S^1$-equivariant symplectic homology and linearized contact homology

Frédéric Bourgeois , Alexandru Oancea
Preprints, Working Papers, ... hal-01010943v1
Image document

Symplectic homology and the Eilenberg–Steenrod axioms

Kai Cieliebak , Alexandru Oancea
Algebraic and Geometric Topology, 2018, 18 (4), pp.1953-2130. ⟨10.2140/agt.2018.18.1953⟩
Journal articles hal-01962307v1

Coisotropic rigidity and C^0-symplectic geometry

Vincent Humilière , Rémi Leclercq , Sobhan Seyfaddini
Duke Mathematical Journal, 2015, 164 (4), pp.767-799. ⟨10.1215/00127094-2881701⟩
Journal articles hal-00985792v1
Image document

Rationally connected $3$-folds and symplectic geometry

Claire Voisin
Preprints, Working Papers, ... hal-00203173v5

Isospectrality for quantum toric integrable systems

Laurent Charles , Alvaro Pelayo , San Vu Ngoc
Annales Scientifiques de l'École Normale Supérieure, 2013, 46 (5), pp.815-849. ⟨10.24033/asens.2202⟩
Journal articles hal-00707769v1
Image document

Spectral asymptotics via the semiclassical Birkhoff normal form

Laurent Charles , San Vu Ngoc
Duke Mathematical Journal, 2008, 143 (3), pp.463--511
Journal articles hal-00023675v1

Microlocal theory of sheaves and Tamarkin's non displaceability theorem

Stephane Guillermou , Pierre Schapira
Castano-Bernard R., Catanese F., Kontsevich M., Pantev T., Soibelman Y., Zharkov I. Homological Mirror Symmetry and Tropical Geometry, 15, 2014, Lecture Notes of the Unione Matematica Italiana, 978-3-319-06514-4. ⟨10.1007/978-3-319-06514-4_3⟩
Book sections hal-01873001v1

Invariants of Morse complexes and persistent homology

Serguei Barannikov
Preprints, Working Papers, ... hal-02161693v1
Image document

Representation Topology Divergence: A Method for Comparing Neural Network Representations

Serguei Barannikov , Ilya Trofimov , Nikita Balabin , Evgeny Burnaev
Proceedings of Machine Learning Research, 2022, Proceedings of the 39th International Conference on Machine Learning (ICML 2022), 162, pp.1607-1626
Journal articles hal-03821864v1
Image document

Invariants of Morse complexes, persistent homology and data analysis

Serguei Barannikov
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences, Mar 2019, Moscow, Russia. ⟨10.13140/RG.2.2.14363.31528⟩
Conference papers hal-02062497v1
Image document

Poincaré series and linking of Legendrian knots

Nguyen Viet Dang , Gabriel Rivière
Preprints, Working Papers, ... hal-02625537v3
Image document

Hamiltonian stationary tori in the complex projective plane

Frédéric Hélein , Pascal Romon
Proceedings of the London Mathematical Society, 2005, 90, pp.472-496. ⟨10.1112/S002461150401500X⟩
Journal articles hal-00000691v2
Image document

EA-Matrix integrals and cyclic cohomology

Serguei Barannikov
Preprints, Working Papers, ... hal-02144148v1

Toeplitz operators and Hamiltonian torus action

L. Charles
Journal of Functional Analysis, 2006, 236 numéro 1, pp.299-350
Journal articles hal-00137379v1

Arnold's symplectization of Picard-Lefschetz theory, braid group action on Stokes data and homological mirror symmetry for Fano manifolds.

Serguei Barannikov
Preprints, Working Papers, ... hal-03101175v1

Canonical forms=Persistence diagrams.

Serguei Barannikov
Preprints, Working Papers, ... hal-03099053v1
Image document

Spiraling of sub-Riemannian geodesics around the Reeb flow in the 3D contact case

Yves Colin de Verdière , Luc Hillairet , Emmanuel Trélat
Preprints, Working Papers, ... hal-03151365v1